| Model Number |
1550325-28 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that procedure was performed to treat a lesion with heavy calcification and moderate tortuosity in the right coronary artery (rca).The 3.25 x 28 mm xience sierra stent delivery system (sds) was advanced but there was resistance due to the heavy calcification; therefore, it was decided to remove the sds.When the sds was being removed there was also resistance and it was noted that the proximal stents were flared.A new sds was used to complete the procedure successfully.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.